# SDR ASAA2014041707498

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 1,497 hours, 478 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SELECTION MISSING ON THE MCDU MENU PAGE EVEN AFTER COMPLETING SATCOM LOCK-UP PROCEDURE.  ACFT GROUNDED.
